# SDR AALA20170219001

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,417 hours, 14,962 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. MID CABIN FLOORBEAM HAS CORROSION NEAR SEAT TRACK AT STATION 764 BETWEEN LBL 31 TO 61. REPAIRED FLOOR FRAME PER SRM 53-0051-2R-4 FIG 201.
